Inventiones mathematicae

, Volume 133, Issue 2, pp 279–352 | Cite as

Noncompact homogeneous Einstein spaces

  • Jens Heber
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1998

Authors and Affiliations

  • Jens Heber
    • 1
  1. 1.Mathematisches Institut, Universität Augsburg, Universitätsstraße 14, D-86135 Augsburg, Germany (e-mail: heber@uni-augsburg.de)DE

Personalised recommendations